# SDR IXXA06SMN414S

- Difficulty date: November 17, 2006
- Submitted: December 28, 2006
- Operation: Air carrier
- Aircraft: N799AL
- Make and model: Doug DC-8-62F
- Aircraft serial: 45922
- Aircraft time: 79,389 hours, 24,481 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Zone 100
- Part time: 79,389 hours, 24,481 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND LONGERON 34 RIGHT CORRODED FROM STATION 1190.000 TO STATION 1200.000.  REMOVED CORROSION.  FOUND OUT OF LIMITS.  REMOVED DAMAGED AREA.  PERFORMED NDT INSPECTION.  NO CRACK OR CORROSION FOUND AFTER DAMAGE REMOVAL.  FABRICATED REPAIR PARTS.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS.  APPLIED SEALANT TO FAYING SURFACES.  INSTALLED REPAIR PARTS IAW DC8 SRM 51-3-1, DC8 SRM 51-1-21, DC8 SRM 51-3-0, DC8 SRM 51-1-20D, DC8 NDT SPM PART 06-10-01-001DC8 SRM 51-1-8B, DC8 SRM 51-1-11, FAA FORM 8110-3 NUMBER 06564 DATED 11-13-06, SEMAN DRAWING NUMBER ED-4374 DATED 11-09-06, AND SEMAN ENGINEERING ORDER NUMBER 2006943 DATED 11-13-06.
